# SDR AWXA200600148

- Difficulty date: January 27, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 48,439 hours, 32,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION DISCOVERED ROW 19 AISLE EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE RE-LAMPED, BUT NO HELP.  FOUND WIRE BROKEN AT CONNECTOR.  MAINTENANCE REPAIRED WIRING AT ROW 19 IAW SWPM CHAPTER 20.  OPERATIONAL CHECKS WERE GOOD.
